Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
128 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    What are the side effects of Trigestrel?

I am not sexually active but my parents wanted me to go on a birth control pill as a preventative measure. I started using trigestrel and took my first pill last night and I am already not feeling too well. Should I wait it out for at least a week for my body to adjust or should I stop immediately?
Wed, 19 Jun 2019
Report Abuse
General & Family Physician 's  Response
Hello,

The symptoms seem to be related to side effects of Trigestrel.

I suggest continuing taking the medication in case that you have unprotected sexual intercourse.

If not, it is not necessary to take Trigestrel.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi I normally take the brand lyndynette, however it has been discontinued, i was recommended to trigestrel (levonorgestrel ant ethinylestradiol)....